Bosonic central limit theorem for the one-dimensional XY model

    Research output: Contribution to journalArticlepeer-review

    19 Citations (Scopus)

    Abstract

    We prove the central limit theorem for Gibbs states and ground states of quasifree Fermions (bilinear Hamiltonians) and those of the off critical XY model on a one-dimensional integer lattice.

    Original languageEnglish
    Pages (from-to)675-700
    Number of pages26
    JournalReviews in Mathematical Physics
    Volume14
    Issue number7-8
    DOIs
    Publication statusPublished - 2002

    All Science Journal Classification (ASJC) codes

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Fingerprint

    Dive into the research topics of 'Bosonic central limit theorem for the one-dimensional XY model'. Together they form a unique fingerprint.

    Cite this